# SDR IXXA2024021301

- Difficulty date: February 13, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N443AZ
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 108,189 hours, 19,483 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T3330
- Part serial: NSN
- Condition: Cracked
- Location: Zone 100
- Part time: 108,189 hours, 19,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER OF FUSELAGE SKIN AND BEAR STRAP OF THE FWD SERVICE DOOR CUTOUT CRACK INDICATIONS WERE NOTED
